May  2020, 19(5): 2777-2796. doi: 10.3934/cpaa.2020121

$ L^{p(\cdot)} $-regularity of Hessian for nondivergence parabolic and elliptic equations with measurable coefficients

1. 

Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

2. 

College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050016, China

3. 

College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043, China

* Corresponding author

Received  May 2019 Revised  October 2019 Published  March 2020

Fund Project: The first author is supported by Science Foundation of Hebei Normal University (No. L2019B02), Hebei Natural Science Foundation of China (No. A2019205218). The third author is supported by Foundation of the Research Program of Science and Technology at Universities of Inner Mongolia Autonomous Region (No. 2018MS01008), and the Science Research Program of institution of higher education at Universities of Inner Mongolia Autonomous Region (No. NJZY18164)

We prove the interior $ L^{p(\cdot)} $-estimates for the Hessian of strong solutions to nondivergence parabolic equations $ u_{t}(x,t)-a_{ij}(x,t)D_{ij}u(x,t) = f(x,t) $ and elliptic equations $ a_{ij}(x)D_{ij}u(x) = f(x) $, respectively. Besides a natural assumption that $ p(\cdot) $ is $ \log $-Hölder continuous, we also assume that the coefficients $ a_{ij}(x,t) $ and $ a_{ij}(x) $ are merely measurable in one of spatial variables and have small BMO semi-norms with respect to other variables.

Citation: Junjie Zhang, Shenzhou Zheng, Haiyan Yu. $ L^{p(\cdot)} $-regularity of Hessian for nondivergence parabolic and elliptic equations with measurable coefficients. Communications on Pure & Applied Analysis, 2020, 19 (5) : 2777-2796. doi: 10.3934/cpaa.2020121
References:
[1]

E. Acerbi and G. Mingione, Gradient estimates for the $p(x)$-Laplacian systems, J. Reine Angew. Math., 584 (2005), 117-148.  doi: 10.1515/crll.2005.2005.584.117.  Google Scholar

[2]

E. Acerbi and G. Mingione, Gradient estimates for a class of parabolic systems, Duke Math. J., 136 (2007), 285-320.  doi: 10.1215/S0012-7094-07-13623-8.  Google Scholar

[3]

P. Baroni, Lorentz estimates for obstacle parabolic problems, Nonlinear Anal., 96 (2014), 167-188.  doi: 10.1016/j.na.2013.11.004.  Google Scholar

[4]

P. Baroni and V. Bögelein, Calderón-Zygmund estimates for parabolic $p(x, t)$-Laplacian systems, Rev. Mat. Iberoam., 30 (2014), 1355-1386.  doi: 10.4171/RMI/817.  Google Scholar

[5]

M. Bramanti and M. C. Cerutti, $W^{1, 2}_{p}$-solvability for the Cauchy-Dirichlet problem for parabolic equations with VMO coefficients, Commun. Partial Differ. Equ., 18 (1993), 1735-1763.  doi: 10.1080/03605309308820991.  Google Scholar

[6]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer-Verlag, New York, 2011. doi: 10.1007/978-0-387-70914-7.  Google Scholar

[7]

S. S. ByunJ. Ok and L. H. Wang, $W^{1, p(\cdot)}$-regularity for elliptic equations with measurable coefficients in nonsmooth domains, Commun. Math. Phys., 329 (2014), 937-958.  doi: 10.1007/s00220-014-1962-8.  Google Scholar

[8]

S. S. ByunM. Lee and J. Ok, $W^{2, p(\cdot)}$-regulairty for elliptic equations in nondivergence form with BMO coefficients, Math. Ann., 363 (2015), 1023-1052.  doi: 10.1007/s00208-015-1194-z.  Google Scholar

[9]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[10]

F. ChiarenzaM. Frasca and P. Longo, Interior $W^{2, p}$-estimates for nondivergence elliptic equations with discontinuous coefficients, Ricerche Mat., 40 (1991), 149-168.   Google Scholar

[11]

F. ChiarenzaM. Frasca and P. Longo, $W^{2, p}$-solvability of the Dirichlet problem for nonlinear elliptic equations with VMO coefficients, Trans. Amer. Math. Soc., 336 (1993), 841-853.  doi: 10.2307/2154379.  Google Scholar

[12]

H. Dong, Solvability of second-order equations with hierarchically partially BMO coefficients, Trans. Amer. Math. Soc., 364 (2012), 493-517.  doi: 10.1090/S0002-9947-2011-05453-X.  Google Scholar

[13]

Q. Han and F. H. Lin, Elliptic Partial Differential Equation, Courant Institute of Mathematical Sciences, New York University, New York, 1997.  Google Scholar

[14]

D. Kim and N. V. Krylov, Elliptic differenrial equations with coefficients measurable with respact to one variable and VMO with respect to the others, SIAM J. Math. Anal., 32 (2007), 489-506.  doi: 10.1137/050646913.  Google Scholar

[15]

D. Kim and N. V. Krylov, Parabolic equations with measurable coefficients, Potential Anal., 26 (2007), 345-361.  doi: 10.1007/s11118-007-9042-8.  Google Scholar

[16]

N. V. Krylov, Parabolic and elliptic equations with VMO coefficients, Commun. Partial Differ. Equ., 32 (2007), 453-475.  doi: 10.1080/03605300600781626.  Google Scholar

[17]

G. M. Lieberman, A mostly elementary proof of Morrey space estimates for elliptic and parabolic equations with VMO coefficients, J. Funct. Anal., 201 (2003), 457-479.  doi: 10.1016/S0022-1236(03)00125-3.  Google Scholar

[18]

J. J. Zhang and S. Z. Zheng, Weighted Lorentz estimates for nondivergence linear elliptic equations with partially BMO coefficients, Commun. Pure Appl. Anal., 16 (2017), 899-914.  doi: 10.3934/cpaa.2017043.  Google Scholar

[19]

C. Zhang and S. L. Zhou, Hölder regularity for the gradients of solutions of the strong $p(x)$-Laplacian, J. Math. Anal. Appl., 389 (2012), 1066-1077.  doi: 10.1016/j.jmaa.2011.12.047.  Google Scholar

[20]

C. Zhang and S. L. Zhou, Global weighted estimates for quasilinear elliptic equations with non-standard growth, J. Funct. Anal., 267 (2014), 605-642.  doi: 10.1016/j.jfa.2014.03.022.  Google Scholar

show all references

References:
[1]

E. Acerbi and G. Mingione, Gradient estimates for the $p(x)$-Laplacian systems, J. Reine Angew. Math., 584 (2005), 117-148.  doi: 10.1515/crll.2005.2005.584.117.  Google Scholar

[2]

E. Acerbi and G. Mingione, Gradient estimates for a class of parabolic systems, Duke Math. J., 136 (2007), 285-320.  doi: 10.1215/S0012-7094-07-13623-8.  Google Scholar

[3]

P. Baroni, Lorentz estimates for obstacle parabolic problems, Nonlinear Anal., 96 (2014), 167-188.  doi: 10.1016/j.na.2013.11.004.  Google Scholar

[4]

P. Baroni and V. Bögelein, Calderón-Zygmund estimates for parabolic $p(x, t)$-Laplacian systems, Rev. Mat. Iberoam., 30 (2014), 1355-1386.  doi: 10.4171/RMI/817.  Google Scholar

[5]

M. Bramanti and M. C. Cerutti, $W^{1, 2}_{p}$-solvability for the Cauchy-Dirichlet problem for parabolic equations with VMO coefficients, Commun. Partial Differ. Equ., 18 (1993), 1735-1763.  doi: 10.1080/03605309308820991.  Google Scholar

[6]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer-Verlag, New York, 2011. doi: 10.1007/978-0-387-70914-7.  Google Scholar

[7]

S. S. ByunJ. Ok and L. H. Wang, $W^{1, p(\cdot)}$-regularity for elliptic equations with measurable coefficients in nonsmooth domains, Commun. Math. Phys., 329 (2014), 937-958.  doi: 10.1007/s00220-014-1962-8.  Google Scholar

[8]

S. S. ByunM. Lee and J. Ok, $W^{2, p(\cdot)}$-regulairty for elliptic equations in nondivergence form with BMO coefficients, Math. Ann., 363 (2015), 1023-1052.  doi: 10.1007/s00208-015-1194-z.  Google Scholar

[9]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[10]

F. ChiarenzaM. Frasca and P. Longo, Interior $W^{2, p}$-estimates for nondivergence elliptic equations with discontinuous coefficients, Ricerche Mat., 40 (1991), 149-168.   Google Scholar

[11]

F. ChiarenzaM. Frasca and P. Longo, $W^{2, p}$-solvability of the Dirichlet problem for nonlinear elliptic equations with VMO coefficients, Trans. Amer. Math. Soc., 336 (1993), 841-853.  doi: 10.2307/2154379.  Google Scholar

[12]

H. Dong, Solvability of second-order equations with hierarchically partially BMO coefficients, Trans. Amer. Math. Soc., 364 (2012), 493-517.  doi: 10.1090/S0002-9947-2011-05453-X.  Google Scholar

[13]

Q. Han and F. H. Lin, Elliptic Partial Differential Equation, Courant Institute of Mathematical Sciences, New York University, New York, 1997.  Google Scholar

[14]

D. Kim and N. V. Krylov, Elliptic differenrial equations with coefficients measurable with respact to one variable and VMO with respect to the others, SIAM J. Math. Anal., 32 (2007), 489-506.  doi: 10.1137/050646913.  Google Scholar

[15]

D. Kim and N. V. Krylov, Parabolic equations with measurable coefficients, Potential Anal., 26 (2007), 345-361.  doi: 10.1007/s11118-007-9042-8.  Google Scholar

[16]

N. V. Krylov, Parabolic and elliptic equations with VMO coefficients, Commun. Partial Differ. Equ., 32 (2007), 453-475.  doi: 10.1080/03605300600781626.  Google Scholar

[17]

G. M. Lieberman, A mostly elementary proof of Morrey space estimates for elliptic and parabolic equations with VMO coefficients, J. Funct. Anal., 201 (2003), 457-479.  doi: 10.1016/S0022-1236(03)00125-3.  Google Scholar

[18]

J. J. Zhang and S. Z. Zheng, Weighted Lorentz estimates for nondivergence linear elliptic equations with partially BMO coefficients, Commun. Pure Appl. Anal., 16 (2017), 899-914.  doi: 10.3934/cpaa.2017043.  Google Scholar

[19]

C. Zhang and S. L. Zhou, Hölder regularity for the gradients of solutions of the strong $p(x)$-Laplacian, J. Math. Anal. Appl., 389 (2012), 1066-1077.  doi: 10.1016/j.jmaa.2011.12.047.  Google Scholar

[20]

C. Zhang and S. L. Zhou, Global weighted estimates for quasilinear elliptic equations with non-standard growth, J. Funct. Anal., 267 (2014), 605-642.  doi: 10.1016/j.jfa.2014.03.022.  Google Scholar

[1]

Junjie Zhang, Shenzhou Zheng. Weighted lorentz estimates for nondivergence linear elliptic equations with partially BMO coefficients. Communications on Pure & Applied Analysis, 2017, 16 (3) : 899-914. doi: 10.3934/cpaa.2017043

[2]

Luigi Greco, Gioconda Moscariello, Teresa Radice. Nondivergence elliptic equations with unbounded coefficients. Discrete & Continuous Dynamical Systems - B, 2009, 11 (1) : 131-143. doi: 10.3934/dcdsb.2009.11.131

[3]

Luis Silvestre. Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 1069-1081. doi: 10.3934/dcds.2010.28.1069

[4]

Doyoon Kim, Hongjie Dong, Hong Zhang. Neumann problem for non-divergence elliptic and parabolic equations with BMO$_x$ coefficients in weighted Sobolev spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4895-4914. doi: 10.3934/dcds.2016011

[5]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[6]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[7]

Kyudong Choi. Persistence of Hölder continuity for non-local integro-differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1741-1771. doi: 10.3934/dcds.2013.33.1741

[8]

SYLWIA DUDEK, IWONA SKRZYPCZAK. Liouville theorems for elliptic problems in variable exponent spaces. Communications on Pure & Applied Analysis, 2017, 16 (2) : 513-532. doi: 10.3934/cpaa.2017026

[9]

Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169

[10]

Mostafa Bendahmane, Kenneth Hvistendahl Karlsen, Mazen Saad. Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1201-1220. doi: 10.3934/cpaa.2013.12.1201

[11]

Pedro Duarte, Silvius Klein, Manuel Santos. A random cocycle with non Hölder Lyapunov exponent. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4841-4861. doi: 10.3934/dcds.2019197

[12]

Shuang Liang, Shenzhou Zheng. Variable lorentz estimate for stationary stokes system with partially BMO coefficients. Communications on Pure & Applied Analysis, 2019, 18 (6) : 2879-2903. doi: 10.3934/cpaa.2019129

[13]

Samia Challal, Abdeslem Lyaghfouri. Hölder continuity of solutions to the $A$-Laplace equation involving measures. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1577-1583. doi: 10.3934/cpaa.2009.8.1577

[14]

Lili Li, Chunrong Chen. Nonlinear scalarization with applications to Hölder continuity of approximate solutions. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 295-307. doi: 10.3934/naco.2014.4.295

[15]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

[16]

Goro Akagi. Doubly nonlinear parabolic equations involving variable exponents. Discrete & Continuous Dynamical Systems - S, 2014, 7 (1) : 1-16. doi: 10.3934/dcdss.2014.7.1

[17]

Hartmut Pecher. The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4875-4893. doi: 10.3934/dcds.2019199

[18]

Eduardo Hernández, Donal O'Regan. $C^{\alpha}$-Hölder classical solutions for non-autonomous neutral differential equations. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 241-260. doi: 10.3934/dcds.2011.29.241

[19]

Li Ma. Blow-up for semilinear parabolic equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2013, 12 (2) : 1103-1110. doi: 10.3934/cpaa.2013.12.1103

[20]

Angela Alberico, Teresa Alberico, Carlo Sbordone. Planar quasilinear elliptic equations with right-hand side in $L(\log L)^{\delta}$. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1053-1067. doi: 10.3934/dcds.2011.31.1053

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (54)
  • HTML views (60)
  • Cited by (0)

Other articles
by authors

[Back to Top]